Author Details
Written By
BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated
21 May 2021 | 12:24 PM (IST)

We provide you with authentic, trustworthy and revelant information

Want to know more

Have issue with the content?

Report Problem

Cold GO Syrup


Introduction of Cetirizine

Cold GO Syrup is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It is also used to relieve pain and fever.

Cold GO Syrup can be taken with or without food. The dose required for you may vary depending on what you are taking it for. This medicine is usually taken in the evening but follow the advice of your doctor on how to take it. You may need this medicine only on days you have symptoms, but if you are taking it to prevent symptoms you should take it regularly. If you miss doses or stop taking it earlier than advised, your symptoms may come back.
This medicine is generally very safe. The most common side effects include feeling sleepy or dizzy. These are usually mild and go away after a couple of days as your body adjusts. Consult your doctor if any of the side effects persist or worry you. You should avoid alcohol while taking this medicine.
Before taking it, tell your doctor if you have any kidney problems or epilepsy. Your dose may need to be modified or this medicine may not be suitable. Some other medicines can interact with this medicine so let your healthcare team know what else you are taking. You should also talk to your doctor before using this medicine if you are pregnant or breastfeeding, although it is not thought to be harmful.

Introduction of Paracetamol

Cold GO Syrup is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It is also used to relieve pain and fever.

Cold GO Syrup may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Introduction of Pseudoephedrine

Cold GO Syrup is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It is also used to relieve pain and fever.

Cold GO Syrup can be taken with or without food but is best taken at the same time(s) each day. Take it in the dose and duration as direct by your doctor. Keep taking it regularly, as they have been prescribed, and try not to miss doses to get the most benefit.

Some of the common side effects include nausea, vomiting, headache, and dryness in mouth. If these side effects do not go away with time or get worse, let your doctor know.

Before taking this medicine, tell your doctor if you are taking any other medicines or if you have kidney or liver disease. Also let your doctor know all other medications you are using as they may affect, or be affected by, this medicine. This medicine should not be taken during pregnancy, however it is safe to take during breastfeeding if prescribed by your doctor.

Uses of Pseudoephedrine

  • Nasal congestion (blocked nose)

Benefits of Cetirizine

In Treatment of Allergic conditions

Cold GO Syrup provides relief from symptoms such as blocked or runny nose, sneezing, and itchy or watery eyes. This will make it easier for you to go about your daily activities. It can also give relief from allergic reactions after insect bites and symptoms of hives and eczema such as rash, swelling, itching, and irritation. This will improve the appearance of your skin and you may find that your mood and self-confidence improve as well. It rarely has any serious side effects and you may only need to take it on days you have symptoms. If you are taking it to prevent getting symptoms you should use it regularly to get the most benefit.

Benefits of Paracetamol

In Pain relief

Cold GO Syrup is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.

In Treatment of Fever

Cold GO Syrup is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

Side effects of Cetirizine

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Cold GO

  • Sleepiness
  • Fatigue
  • Vomiting
  • Dryness in mouth
  • Headache
  • Constipation

Side effects of Paracetamol

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Cold GO

  • Nausea
  • Vomiting
  • Insomnia (difficulty in sleeping)
  • Headache
  • Constipation
  • Itching

Side effects of Pseudoephedrine

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Cold GO

  • Nausea
  • Vomiting
  • Headache
  • Dryness in mouth
  • Hypersensitivity
  • Restlessness
  • Sleep disturbance

How Cetirizine works

Cold GO Syrup is an antihistaminic medication. It treats allergy symptoms such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.

How Paracetamol works

Cold GO Syrup is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

How Pseudoephedrine works

Cold GO Syrup is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.

Safety advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Cold GO Syrup.
Pregnancy
CONSULT YOUR DOCTOR
Information regarding the use of Cold GO Syrup during pregnancy is not available. Please consult your doctor.
Breast feeding
SAFE IF PRESCRIBED
Cold GO Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Driving
SAFE
Cold GO Syrup does not usually affect your ability to drive.
Kidney
CAUTION
Cold GO Syrup should be used with caution in patients with kidney disease. Dose adjustment of Cold GO Syrup may be needed. Please consult your doctor.
Use of Cold GO Syrup is not recommended in patients with severe kidney disease.
Liver
SAFE IF PRESCRIBED
Cold GO Syrup is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Cold GO Syrup may not be needed in these patients. Please consult your doctor.

What if you forget to take Cold GO Syrup?

If you miss a dose of Cold GO Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

All substitutes

For informational purposes only. Consult a doctor before taking any medicines.
Cold GO Syrup
₹49.0/Syrup
Citimed Cold Syrup
Zydus Cadila
₹13.4/syrup
73% cheaper
Cetin Plus Syrup
Ind Swift Laboratories Ltd
₹22.04/syrup
55% cheaper
Sarcold P Syrup
Saar Biotech
₹29/syrup
41% cheaper
Coldar Plus Syrup
Health Care Formulations Pvt Ltd
₹36.06/syrup
26% cheaper

Quick tips

Cetirizine

  • Your doctor has prescribed Cetirizine to help relieve allergy symptoms such as itching, swelling, and rashes.
  •  It's much less likely to make you feel sleepy than other similar medications.
  • It is okay to take Cetirizine with most other medications as it has few drug interactions.
  • Use caution while driving or doing anything that requires concentration as Cetirizine can cause dizziness and sleepiness.
  • Do not drink alcohol while taking Cetirizine as it may cause increased sleepiness.
  • Stop taking Cetirizine at least three days before taking an allergy test as it can affect the test results.

Paracetamol

  • Paracetamol should be taken with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Do not take indigestion remedies (antacids) within 2 hours of taking Paracetamol.
  • Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
  • Inform your doctor if you have liver disease as your dose may need to be adjusted.
  • Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.

Pseudoephedrine

  • Inform your doctor if you have heart, blood vessel, liver, kidney, bladder or prostate disorder.
  • Seek immediate medical attention if you experience difficulty in breathing, swollen lips or skin, severe rashes and itching, hallucinations, restlessness or sleep disturbances.
  • Inform your doctor if you are taking or have recently taken medication for any mental illness, high blood pressure or glaucoma (increased pressure inside the eye that causes visual problems).
  • Do not take if allergic to pseudoephedrine or any of its ingredients.
  • Do not take if  medication is going for any mental disorder, nasal sprays for decongestion, high blood pressure.
  • Do not take if suffering with kidney, heart, liver, blood vessel disorder or diabetes, hyperthyroidism, phaeochromocytoma (a rare tumor of the adrenal glands) or glaucoma.
  • Do not take if below below 12 years.
  • Do not take if Pregnant and breastfeeding.

Fact Box

Habit Forming
No
Therapeutic Class
RESPIRATORY

Patient concerns

Patient concerns

arrow
my child is suffering from cold. can i gave him antibiotic azithromycin dose 100mg or 200mg . please give me suggestions how much i can gave
Dr. Neetu Singal
Paediatrics
Hello, for cold i would recommend syrup whichever you have used before for runny nose n mild cough rather than starting antibiotics at first go let us know if any other concern like fever or cough apart from cold. Take care
He has cold & cough. Suggest syrup.
Dr. Gopal Bansilal Samdani
Paediatrics
For cough, cold -- Prevent dehydration. Fluids may help thin secretions and soothe an irritated throat. Dry, hacking coughs respond to honey in hot water, tea, or lemon juice. Drink plenty of fluids to replace those lost from sweating and having a runny nose, get plenty of rest, eat healthily ? a low-fat, high-fibre diet is recommended, including plenty of fresh fruit and vegetables. OTC drugs, gargling with salt water and sucking on menthol sweets can help relieve a sore throat and blocked nose, are generally safe for older children and adults to take, but might not be suitable for babies, young children. Avoid applying Vicks VapoRub to babies and toddlers.You should never give children under 4 years of age over-the-counter cough and cold products without checking with your child's doctor. These medicines may harm young children. There are many underlying causes of cough and cold. Different cause needs different treatment. Specific treatment cannot be given unless we establish exact underlying cause. Final and perfect diagnosis cannot be done without doing clinical examination of patient. Please consult me or any other Paediatrician. will take detail history and will examine patient in detail. All information will be used to determine exact underlying cause of problem. Depending upon cause will prescribe you specific treatment. Advice given without doing clinical examination can be imperfect or some time harmful to patient.
arrow

FAQs

Cetirizine

Q. Does Cetirizine make you tired and drowsy?

Yes, Cetirizine can make you feel tired, sleepy, and weak. If you have these symptoms, you should avoid driving or operating heavy machinery.

Q. Is Cetirizine a steroid? What is it used for?

Cetirizine is an anti-allergic medication, not a steroid. It relieves the symptoms of allergy. It is used to relieve runny nose, sneezing and redness, itching, and watering of the eyes caused by hay fever or seasonal allergies. It also relieves similar symptoms caused due to allergies to substances, such as dust mites, animal dander, and mold. It is also used to treat symptoms of hives, including itching and rash.

Q. How long does it take for Cetirizine to work?

You will notice an improvement within an hour of taking Cetirizine. However, it may take a little longer to notice the full benefits.

Q. Can I take Cetirizine and Fexofenadine together?

Sometimes the doctor may advise you to take two different antihistamines together if you are being treated for a severe itchy rash. If you are taking Cetirizine during the daytime, your doctor may prescribe another antihistamine for the night which causes sleepiness, especially if the itch makes it difficult for you to sleep. Do not take two antihistamines together unless recommended by your doctor.

Q. For how long should I continue Cetirizine?

The duration for which the medicine needs to be taken depends on the problem being treated. If you are taking it for an insect bite, you may need it for a day or two. Similarly, if you are taking it to prevent symptoms of chronic allergic rhinitis (inflammation of the nose) or chronic urticaria, you may need to take Cetirizine for a longer time. Talk to your doctor if you are unsure about the duration of using Cetirizine.

Q. Is it safe to take Cetirizine daily for a long time?

Cetirizine is safe if used as prescribed by your doctor. Moreover, it is unlikely to harm you if you take it for a long time. But, it is best to take Cetirizine for only as long as you need it.
Paracetamol

Q. What if I vomit after taking Paracetamol?

If you vomit in less than 30 minutes after having a dose of Paracetamol tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.

Q. When will I feel better after taking the Paracetamol?

Usually, you will start feeling better after about half an hour of taking a Paracetamol.

Q. How often can I take the Paracetamol?

You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without consulting a doctor first.

Q. Does Paracetamol make babies sleepy?

No, Paracetamol does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.

Q. Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor.

Q. Is Paracetamol an antibiotic?

No, Paracetamol is not an antibiotic. It works as a painkiller and fever-reducing medicine.

Q. Can I take Paracetamol and ibuprofen together?

Ibuprofen and Paracetamol are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

Q. How long does a Paracetamol take to work?

Paracetamol takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

Q. What are the serious side effects of taking an excess of the Paracetamol?

Overdose of Paracetamole may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Pseudoephedrine

Q. What is Pseudoephedrine used for?

Pseudoephedrine is used for the treatment of allergic conditions that cause runny nose or stuffy nose, sneezing and inflammation of the sinuses.

Q. Is Pseudoephedrine safe?

Pseudoephedrine is safe if used in the dose and duration advised by your doctor. Take it exactly as directed and do not skip any dose. Follow your doctor's instructions carefully and let your doctor know if any of the side effects bother you.

Q. What should I know before using Pseudoephedrine?

Before using Pseudoephedrine, you should tell your doctor if you are allergic to Pseudoephedrine or any of its ingredients to avoid any allergic reactions. Let your doctor know if you have or ever had any problems related to your eyes. Inform your doctor about all the other medicines you are taking because they may affect, or be affected by, this medicine. Inform your doctor if you are pregnant, planning to conceive or breastfeeding to prevent any harmful effects on the baby.

Q. What if I forget to take a dose of Pseudoephedrine?

If you forget a dose of Pseudoephedrine, take it as soon as you remember. However, if it is almost time for your next dose, take it in the regular schedule instead of taking the missed dose. Do not double the dose to make up for the missed one as this may increase the chances of developing side effects.

Q. Is Pseudoephedrine effective?

Pseudoephedrine is effective if used in the dose and duration advised by your doctor. Do not stop taking it even if you see improvement in your condition. If you stop using Pseudoephedrine too early, the symptoms may return or worsen.

Want to share the information?

Disclaimer:

Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Citrizine. Beverley, Hull, UK: Dr. Reddy's Laboratories (UK) Ltd.; 2014. [Accessed 18 Apr. 2019] (online) Available from:External Link
  2. Paracetamol. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 18 Apr. 2019] (online) Available from:External Link
  3. Drugs.com. Pseudoephedrine. [Accessed 18 Apr. 2019] (online) Available from:External Link

Manufacturer/Marketer address

232-33-34, Sector 34-A, Chandigarh, INDIA
Country of origin: India
BANNED FOR SALE
As per Ministry of Health and Family Welfare

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.